# SDR QXEA0200952

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 10,235 hours, 14,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126271
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC- EXIT LENS MISSING FROM RIGHT HAND UNDERWING EMERGENCY EXIT DOOR THRESHOLD LIGHT. REMOVED AND REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
